# SDR CA030709005

- Difficulty date: August 6, 2001
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 4,412 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Condition: Worn
- Location: Counterweight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE REMOVED FROM VIBRATION. ENGINE COUNTERWEIGHT BUSHINGS WORN OUT.
